Journal article icon

Journal article

Graphical Calculus for Quantum Key Distribution (Extended Abstract)

Actions


Authors


Bob Coecke More by this author
Quanlong Wang More by this author
Baoshan Wang More by this author
Yongjun Wang More by this author
Qiye Zhang More by this author
Journal:
Electronic Notes in Theoretical Computer Science
Volume:
270
Issue:
2
Pages:
231-249
Publication date:
2011
URN:
uuid:6322211b-c4a1-4895-88cf-744a752acbe9
Local pid:
cs:4624

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP